# SDR ASAA2024122155475

- Difficulty date: December 21, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/2 MOPSILL CORRODED BETWEEN STA 947 TO STA 1006. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED AND REPLACED MOPSILL IAW B737-800 SRM 51-40-02-0G-0.W= 1.00 O= .080 R= .067 L= 4.00 D= .013.
